MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1442-9071.1995.tb00183.x

Медицинская библиотека · Australian and New Zealand journal of ophthalmology · 1995

Uveitis associated with rifabutin therapy.

Gioulekas J, Hall A

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To highlight the association of uveitis with the use of rifabutin.

METHODS

Retrospective study of two patients with acute anterior uveitis.

RESULTS

Both patients were receiving rifabutin for treatment of atypical Mycobacterium infection associated with AIDS when they developed unilateral acute anterior uveitis and arthritis. The inflammation resolved and vision improved with introduction of topical corticosteroids, mydriatics and cessation of rifabutin treatment.

CONCLUSION

Use of rifabutin with clarithromycin may precipitate acute uveitis in patients with AIDS being treated for systemic Mycobacterium avium complex infection. Uveitis produced by rifabutin may be analogous to Herxeimer reaction as seen in syphilis. Clarithromycin and fluconazole elevate levels of rifabutin due to inhibition of metabolism through cytochrome p-450 pathway. The differential diagnosis includes Reiter's syndrome, syphilis causing uveitis, metastatic endophthalmitis, and direct HIV-related uveitis.

Для цитирования: Gioulekas J, Hall A. Uveitis associated with rifabutin therapy.. Australian and New Zealand journal of ophthalmology. 1995. DOI: 10.1111/j.1442-9071.1995.tb00183.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.